# SDR UALA2012020700745

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 41,753 hours, 8,977 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Battery
- Part number: BFS24
- Part serial: 27
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SHUTOFF VALVE BATTERY EICAS MSG DISPATCH CALL IN.  PARTS LIST UPDATED FOR ACFT OVERNIGHT SFO 05-FEB-12.  PART IN STASH.  REPLACED ENGINE FUEL SPAR VALVE BATTERY.
